# SDR SWAA2012060804752

- Difficulty date: June 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 51,106 hours, 30,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT IN FWD EMERGENCY EQUIPMENT COMPARTMENT INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER MM.
